# SDR AALA20110820TUL02

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP SHEET AT STATION 1141 BELOW FORWARD GIRT BAR FITTING INBOARD MOUNT BOLT.  INSTALLED 6AL-4V TITANIUM CUSP REPAIR DOUBLER AT STATION 1141 PER AARD 53-20-00-16.
